# SDR CA190709003

- Difficulty date: July 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Card
- Part number: 355CE03Y06
- Condition: Failed
- Location: Dc Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECK, L/H HYD DC MOTOR PUMP IS RUNNING ALL THE TIME ON GROUND IN THE `AUTO` POSITION.   AIRCRAFT CONFIGURATION: WOW, APU RUNNING (APU GEN `ON`), BOTH DCMP SELECTED TO `AUTO`, FAPS AT ZERO AND THE L/H DCMP RUNS CONTINUOUSLY.  SWAPPED THE L/H & R/H DCPC PROTECTION CARDS & THE PROBLEM FOLLOWED THE CARD. PROTECTION CARD REPLACED. (TC# 20190709003)
